American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Xin Zhou. Effective non-vanishing of asymptotic adjoint syzygies. Proc. Amer. Math. Soc. 142 (2014) 2255-2264.
Abstract, references, and article information   
View Article: PDF

[2] Luis E. Lopez. The incidence correspondence and its associated maps in homotopy. Proc. Amer. Math. Soc. 139 (2011) 3127-3133. MR 2811267.
Abstract, references, and article information   
View Article: PDF

[3] Gianluca Pacienza. Subvarieties of general type on a general projective hypersurface. Trans. Amer. Math. Soc. 356 (2004) 2649-2661. MR 2052191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Brian Harbourne, Sandeep Holay and Stephanie Fitchett. Resolutions of ideals of quasiuniform fat point subschemes of $\mathbf P^2$. Trans. Amer. Math. Soc. 355 (2003) 593-608. MR 1932715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Bochnak and W. Kucharz. The Weierstrass approximation theorem and a characterization of the unit circle. Proc. Amer. Math. Soc. 127 (1999) 1571-1574. MR 1653417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Bochnak and W. Kucharz. Elliptic curves and real algebraic morphisms into the 2-sphere. Bull. Amer. Math. Soc. 25 (1991) 81-87. MR 1080003.
Abstract, references, and article information   
View Article: PDF

[7] Loring W. Tu. The connectedness of symmetric and skew-symmetric degeneracy loci: even ranks . Trans. Amer. Math. Soc. 313 (1989) 381-392. MR 930069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Bochnak and W. Kucharz. On real algebraic models of smooth manifolds. Bull. Amer. Math. Soc. 20 (1989) 23-26. MR 972069.
Abstract, references, and article information   
View Article: PDF

[9] Gennady Lyubeznik. The number of equations needed to define an algebraic set. Bull. Amer. Math. Soc. 19 (1988) 273-276. MR 940486.
Abstract, references, and article information   
View Article: PDF

[10] Shoji Yokura. Algebraic cycles and intersection homology . Proc. Amer. Math. Soc. 103 (1988) 41-45. MR 938641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Allen Tannenbaum. A note on linear systems on $K-3$ surfaces . Proc. Amer. Math. Soc. 86 (1982) 6-8. MR 663853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kuo-Tsai Chen. On the Hopf index theorem and the Hopf invariant. Bull. Amer. Math. Soc. 5 (1981) 67-69. MR 614315.
Abstract, references, and article information   
View Article: PDF

[13] S. Bloch. Torsion algebraic cycles, $K_2$, and Brauer groups of function fields. Bull. Amer. Math. Soc. 80 (1974) 941-945. MR 0382265.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1